# SDR USAA020441

- Difficulty date: November 1, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .75 INCH, INBOARD TRAILING EDGE FLAP RIGHT WING ABOVE NR 6 FLAP TRACK LINKAGE.  INSTALLED REPAIR STRAP AFTER DAMAGE  AREA TRIMMED PER EA 86716.  (M)
